# SDR SWAA2024021539387

- Difficulty date: January 9, 2024
- Submitted: February 15, 2024
- Operation: Air carrier
- Aircraft: N8316H
- Make and model: Boeing 737-8H4
- Aircraft serial: 36684
- Aircraft time: 37,868 hours, 17,710 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Scratched
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRATCH ON STRIP PHOTOLUMINESCENT FLOOR PROXIMITY LIGHTING LH SIDE AT PASSENGER CABIN (9 EA) 2024-48644<[01] REPLACED STRIP PHOTOLUMINESCENT FLOOR PROXIMITY LIGHTING LH SIDE AT PASSENGER CABIN (9 EA) I.A.W B737-800 AMM 33-51-15-400-802 STEP 1A ITEM (1)(B);[02] REPLACED STRIP PHOTOLUMINESCENT FLOOR PROXIMITY LIGHTING LH SIDE AT PASSENGER CABIN (9 EA) I.A.W B737-800 AMM 33-51-15-400-802 STEP 1A ITEM (1)(B)
